# SDR DXTA2022081668190

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 4,780 hours, 3,684 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Warning Message
- Stage of operation: DE
- How discovered: V
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: DURING DESCENT THROUGH FL220 WE EXPERIENCED THE INDICATIONS OF AN FCE1 FAILURE. ALL MESSAGES DISPLAYED SIMULTANEOUSLY.   SWPS FAULT (YELLOW) FLAP FAIL (YELLOW) PTRIM BKP FAIL (YELLOW) SPOILER FAULT (WHITE)  NO CONFIGURATIONS CHANGES WERE BEING COMMANDED AT THE TIME OF THE FAILURE.//CORECTIVE ACTION// CND FAULT, PERFORMED 3 SATISFACOTRY OPERATIONAL CHECKS OF THE FLAP SYSTEM. ALL WORK DONE IN REF TO PHENOM 300 AMM -27-50-00.
